I am on Lyrica 150mg once daily. It seems to make me act like fool after taking it. Like the foolishness stays for 2-3 hrs after taking Lyrica. Does it impact your natural instincts?
Welcome, Anxiety_user; I am guessing that what your saying is after you take the Lyrica you kind of get a buzz and foggy feeling in your head. Really this should go away this happens many times for the first 7 to 14 days at most but should get better in a few days. In fact if they did not tell you many times the Symptoms that they give us these medications for can even feel more Intense at first then they go away and the medications starts working better and better until you get to the full 6 to 8 weeks of taking it and you should be feeling pretty good but this part your talking about if it bothers you more than a week let your doctor know and even more so if you have uncontrolled talking etc. hope that we'll do it for you my friend Have a good day Chuck1957
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 6 answers
Taking 150 lyrica and feel funny, light headiness, confusion, heart racing, not feeling like myself?
Posted 24 May 2011 • 7 answers
Posted 30 May 2011 • 3 answers
Posted 9 Oct 2015 • 1 answer
Posted 21 Jul 2016 • 1 answer